# SDR CA000706004

- Difficulty date: June 25, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 58,795 hours, 47,210 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H40X14519
- Condition: Missing
- Location: Lt Mlg
- Part time: 42,747 hours
- Component: Tire, Bendix, 26066712
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT ON TAKEOFF, REPORTED TIRE DEBRIS ON RUNWAY. MAINTENANCE ADVISED, UNABLE TO DETERMINE  FLT, LANDING, CREW REQUESTED CFR, DUE POTENTIAL TIRE PROBLEMS. FLIGHT LANDED WITHOUT INCIDENT. INSPECTION FOUND TIRE CAP MISSING FROM LEFT INBOARD WHEEL. DAMAGE NOTED ON LT INBOARD AFT FLAP AND TRAILING EDGE PANEL. WHEEL AND TIRE REPLACED, FLAP AND PANEL POSTED FOR REPAIR.
